MENU

You are here

Publications

Export 1507 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bonacini M. Stability of equilibrium configurations for elastic films in two and three dimensions. Advances in Calculus of Variations [Internet]. 2014 ;8(2):117-153. Available from: https://www.degruyter.com/view/j/acv.2015.8.issue-2/acv-2013-0018/acv-2013-0018.xml
Bonacini M, Morini M. Stable regular critical points of the Mumford-Shah functional are local minimizers. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2015 ;32(3):533-570. Available from: https://www.sciencedirect.com/science/article/pii/S0294144914000171
Bonacini M. Minimality and stability results for a class of free-discontinuity and nonlocal isoperimetric problems. 2013 .
Bonacini M, Cristoferi R. Local and global minimality results for a nonlocal isoperimetric problem on R^N. SIAM Journal on Mathematical Analysis [Internet]. 2014 ;46(4):2310-2349. Available from: http://hdl.handle.net/1963/6984
Bolsinov A, Guglielmi L, Kudryavtseva E. Symplectic invariants for parabolic orbits and cusp singularities of integrable systems. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;376:20170424. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rsta.2017.0424
Boissiere S, Mann E, Perroni F. A model for the orbifold Chow ring of weighted projective spaces. Comm. Algebra 37 (2009) 503-514 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3589
Boissiere S, Perroni F, Mann E. The cohomological crepant resolution conjecture for P(1,3,4,4). [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6513
Boissiere S, Mann E, Perroni F. Crepant resolutions of weighted projective spaces and quantum deformations. This article will be published in 2011 in the \"Nagoya Mathematical Journal\" Volume 201, March 2011, Pages 1-22, under the title \"Computing certain Gromov-Witten invariants of the crepant resolution of P{double-strock}(1, 3, 4, 4) [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6514
Boffi D, Gastaldi L, Heltai L. A distributed lagrange formulation of the finite element immersed boundary method for fluids interacting with compressible solids. In: Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Vol. 16. Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Cham: Springer International Publishing; 2018. pp. 1–21. Available from: https://arxiv.org/abs/1712.02545v1
Boarotto F, Lerario A. Homotopy properties of horizontal path spaces and a theorem of Serre in subriemannian geometry. Communications in Analysis and Geometry. 2017 ;25:269–301.
Boarotto F. Conformal Equivalence of 3D Contact Structures on Lie Groups. Journal of Dynamical and Control Systems [Internet]. 2016 ;22:251–283. Available from: https://doi.org/10.1007/s10883-015-9273-8
Biswas I, Bruzzo U. Holomorphic Cartan geometry on manifolds with numerically effective tangent bundle. Differential Geometry and its Applications 29 (2011) 147-153 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3830
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Biswas I, Bruzzo U. On semistable principal bundles over a complex projective manifold. Int. Math. Res. Not. vol. 2008, article ID rnn035 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3418
Bicchi A, Marigo A, Piccoli B. On the reachability of quantized control systems. IEEE Trans. Automat. Contr. 47 (2002) 546-563 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1501
Biasco L, Berti M, Bolle P. An optimal fast-diffusion variational method for non isochronous system. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1579
Bianchini S. A note on singular limits to hyperbolic systems of conservation laws. Commun. Pure Appl. Ana., 2003, 2, 51-64 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1542
Bianchini S, Spinolo L. Characteristic boundary layers for mixed hyperbolic systems in one space dimension and applications to the Navier-Stokes and MHD equations. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35325
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Bianchini S, Caravenna L. On the extremality, uniqueness and optimality of transference plans. Bull. Inst. Math. Acad. Sin. (N.S.) 4 (2009) 353-458 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3692
Bianchini S. Extremal faces of the range of a vector measure and a theorem of Lyapunov. J. Math. Anal. Appl. 231 (1999) 301-318 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3370
Bianchini S, Cavalletti F. The Monge Problem for Distance Cost in Geodesic Spaces. Communications in Mathematical Physics [Internet]. 2013 ;318:615–673. Available from: https://doi.org/10.1007/s00220-013-1663-8
Bianchini S, De Lellis C, Robyr R. SBV regularity for Hamilton-Jacobi equations in R^n. Arch. Rational Mech. Anal. 200 (2011) 1003-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4911
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929

Pages

Sign in